# SDR SIMA200428702

- Difficulty date: October 6, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  BLENDED AREA TO REMOVE CORROSION.  FABRICATED 2 INTERNAL DOUBLERS.  REPAIR DONE IAW ETN EM 53-036R2.  (SW21200500290)
